# SDR GAIA02094ST

- Difficulty date: August 27, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BACB1517705
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, IT WAS DISCOVERED THAT THE MAIN FRAME LOCATED AT BS 420, STRINGER 8R WAS CRACKED.  MAINTENANCE REPAIRED CRACKED FRAME PER BOEING 727 STRUCTURAL REPAIR MANUAL CHAPTER 53-10-4 FIGURE 1.  (M)
